Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Going through menopause, have period after a year, on Plavix for stents in heart. Does this medication cause heavy bleeding?

I am a 53 yr old woman who is currently going through menopause the past 2 years or so. My last period was over a year ago and just this morning got my period. Last June 2012 I had to have 2 stents put into my descending heart artery and since then have been on Plavix....My question is, does this medication cause large clots and severly heavy bleeding? I have always had a pretty normal to heavy period, but this is so, so much heavier and pretty concerning to me. Thank you - Adele
Asked On : Fri, 21 Dec 2012
Answers:  0 Views:  53 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor